Lazy-aged Side Effect

Standard

A new side effect of the drug I’m on (Hycamtin) – lethargy.  I know the feeling.  I’m sure most of you do too.  When I was healthy, it used to arrive if I’d overworked mentally or physically and indicated I needed to rest and recover.

Now it just won’t go away no matter how much I rest.  I’ve been annoyed that I might be oversleeping instead of being more actively involved in getting stronger.  It’s purely physical so I know it’s not linked to depression.  Plus I have too many goals to achieve that are inspiring me at the moment so I’m on an upswing:-)

In fact, even after reading up on the drug when I started on it, I didn’t attribute the lethargy to the drugs.  The control freak in me still doesn’t give the drugs much credit yet I’m reminded often enough how limiting they can be.  Only when I replied to the usual, “How have you been feeling?” by the doctor and she offhandedly accredited it to the drug, did the penny drop.  It’s assuring to know it’s not me.  And yet it’s part of the current me until I stop the drug so there’s no running away from it.  Clearly this is how my body chooses to react to it.

I need to go lie down now.  Or slouch on the couch.  Or something way more relaxing than this.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s